# SDR SWAA2025081592016

- Difficulty date: July 16, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT PAX CABIN BS 727B S5R.  REMOVED AND REPLACED STR CLIP AT PAX CABIN BS 727B S5R IAW SRM 51-40-02-0G-0 AND DWG 146A1102 SHEET 15 REV -.
